Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Severe dizziness with nausea, spinning feeling, sweaty palms. Allergic reaction to depo provera ?

I had what my doctor decided was an allergic reaction to depo provera 2 years ago on May 20th. I experienced many symptoms at that point. Severe dizziness with nausea was the most severe lasting for two weeks. I couldn t get off the couch. I have come a long way but still have a few side effects that come and go and are driving me crazy. I experience a off balance feeling quite a bit with small bouts of dizzness ( spinning feeling). When I get the spinning feeling I also get sweaty palms and sweaty feet and I get hot. It seems like a hot flash but I am only 28. I did get hot flashes as part of the allergic reaction. I am also experiencing weakness in my legs sometimes and feeling like my reaction time is slow. I have had many tests done, I have seen a neurologist , a physiotherapist and I am going to see an ENT specialist in June. What I can t figure out is, I have days where I feel completely normal and great! So I am thinking it might have to do with certian levels of something in my body. Any suggestions would be great, thank you for reading this. Sincerely, Erin
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Erin,

Thanks for your query.

Allergic reactions do not last for 2 years!

From the description of symptoms, you are suffering from either, a disorder of the internal ear which is responsible for maintenance of balance; or, a benign condition called BPPV (benign Paroxysmal Positional Vertigo).

I therefore suggest that you consult your ENT specialist, who will subject you to certain tests and prescribe appropriate treatment accordingly.

Dr. Rakesh Karanwal
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor